HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 9 no. 4 : [1]

Collection home page

Showing results 1 to 1 of 1
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Moriya, MikaoALGEBRAISCHE FUNKTIONENKÖRPER UND RIEMANNSCHE FLÄCHEN-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1941
Showing results 1 to 1 of 1


Feedback - Hokkaido University